IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev RCS Conf / Next RCS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Radio Communication Systems (RCS) [schedule] [select]
Chair Makoto Taromaru (Fukuoka Univ.)
Vice Chair Hidekazu Murata (Kyoto Univ.), Satoshi Denno (Okayama Univ.), Yukitoshi Sanada (Keio Univ.)
Secretary Akihiro Okazaki (Mitsubishi Electric), Satoshi Suyama (NTT DoCoMo)
Assistant Jun Mashino (NTT), Tetsuya Yamamoto (Panasonic), Takamichi Inoue (NEC), Tomoya Tandai (Toshiba), Toshihiko Nishimura (Hokkaido Univ.)

Conference Date Thu, Apr 21, 2016 14:00 - 20:30
Fri, Apr 22, 2016 08:45 - 15:50
Topics Radio Access Technologies, etc. 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Apr 21 PM 
14:00 - 15:15
(1) 14:00-14:25 Energy-Efficient Resource Allocation for Cooperative Cognitive Radio Networks with Imperfect Spectrum Sensing RCS2016-1 Wanming Hao, Osamu Muta (Kyushu Univ.), Haris Gacanin (Nokia Belgium), Hiroshi Furukawa (Kyushu Univ.)
(2) 14:25-14:50 Dynamic ON/OFF of smallcell BS in C-RAN based 5G HetNet supporting user's satisfaction RCS2016-2 Gia Khanh Tran, Hidekazu Shimodaira, Kei Sakaguchi, Kiyomichi Araki (Tokyo Tech)
(3) 14:50-15:15 A Study on Traffic Flow Management using 700MHz Band Vehicle-to-Infrastructure Cooperative System RCS2016-3 Ryota Ohno, Takaya Yamazato (Nagoya Univ.)
Thu, Apr 21 PM 
15:15 - 15:35
(4) 15:15-15:35 Hybrid Automatic Operation of a Motor Vehicle with the Telecommunication RCS2016-4 Takeharu Kohri (SIST)
  15:35-15:50 Break ( 15 min. )
Thu, Apr 21 PM 
15:50 - 17:30
(5) 15:50-16:35 [Invited Talk]
Report of the status for research and development about the next generation ITS (V2X) RCS2016-5
Yasuhiro Aoyama, Yoshiyuki Okubo, Yoichi Nakagawa (Panasonic), Noriaki Minamida (PSNRD)
  16:35-16:45 Break ( 10 min. )
(6) 16:45-17:30 [Invited Talk]
Current Status of V2X Communications and Expectation for Next Generation Wireless Networks RCS2016-6
Satoshi Makido, Kengo Sasaki, Naoya Suzuki (TCRDL), Akihiro Nakao (UT)
  17:30-18:30 Break ( 60 min. )
  18:30-19:30 Dinner ( 60 min. )
  19:30-19:45 Break ( 15 min. )
Thu, Apr 21 PM 
19:45 - 20:30
(7) 19:45-20:00 [Invited Lecture]
Energy harvesting wirelwss sensor sysytems for automotive applications RCS2016-7
Toshiyuki Umeda, Takeshi Ueno, Hideo Kasami (Toshiba)
(8) 20:00-20:15 [Invited Lecture]
A study on sparse chaos code multiple access scheme for physical layer security RCS2016-8
Eiji Okamoto, Keisuke Kunitomo (NITech)
(9) 20:15-20:30 [Invited Lecture]
LTE ehnancemetns for V2X services RCS2016-9
Shinpei Yasukawa, Satoshi Nagata, Takehiro Nakamura (NTT DOCOMO)
  20:30-21:00 Workshop discussion ( 30 min. )
Fri, Apr 22 AM 
08:45 - 10:00
(10) 08:45-09:10 System Evaluation of Inter-Layer Handover Control Based on UE Speed for Layered Cell Configuration RCS2016-10 Noboru Kanazawa, Sho Nabatame, Daigo Ogata, Atsushi Nagate (Softbank)
(11) 09:10-09:35 Non-Orthogonal Multiple Access with Joint Demodulation in Heterogeneous Network RCS2016-11 Natsumi Kashiba, Takahiko Yazaki, Yukitoshi Sanada (Keio Univ.)
(12) 09:35-10:00 A study on wireless network architecture for heterogeneous network RCS2016-12 Takafumi Fujita, Takashi Shimizu (NTT), Hiroyuki Morikawa (UTokyo)
  10:00-10:10 Break ( 10 min. )
Fri, Apr 22 AM 
10:10 - 11:25
(13) 10:10-10:35 OFDM Performance of Nonlinear Block Multi-diagonalization Precoding for High SHF Wide-band Massive MIMO in 5G RCS2016-13 Akinori Taira, Hiroshi Nishimoto, Hiroki Iura, Shigeru Uchida, Akihiro Okazaki, Atsushi Okamura (Mitsubishi Electric)
(14) 10:35-11:00 Coverage Evaluation of 5G Massiive MIMO Transmission with Digital Beamforming in Low SHF Band RCS2016-14 Tatsuki Okuyama, Shohei Yoshioka, Satoshi Suyama, Yukihiko Okumura (NTT DOCOMO)
(15) 11:00-11:25 A Study on Low-Complexity Belief Propagation Detection Using Sorted-QR Decomposition for Large MIMO Systems RCS2016-15 Shogo Tanabe, Koji Ishibashi (The Univ. Electro-Commun.)
Fri, Apr 22 AM 
11:25 - 11:45
(16) 11:25-11:45 3D Ray Launching Evaluation of High Frequency Transmission with Beamforming Technique RCS2016-16 Ilmiawan Shubhi, Hidekazu Murata (Kyoto Univ.)
  11:45-12:45 Lunch ( 60 min. )
Fri, Apr 22 PM 
12:45 - 14:00
(17) 12:45-13:10 Field experimental trial of radio access technologies to support eMBB and IoT for 5G RCS2016-17 Yuya Saito, Anass Benjebbour, Yoshihisa Kishiyama (NTT docomo), Wang Xin, Xiaolin Hou, Jiang Huiling (DOCOMO Beijing labs), Jianglei Ma, Jing Qiu, Dageng Chen, Lei Lu, Tsuyoshi Kashima (Huawei Technologies)
(18) 13:10-13:35 Performance Evaluation of Beam Tracking with Massive MIMO at 15 GHz band in Anechoic Chamber Using 5G Experimental System RCS2016-18 Kiichi Tateishi, Daisuke Kurita, Atsushi Harada, Yoshihisa Kishiyama (NTT DOCOMO)
(19) 13:35-14:00 Experiment of Massive MIMO Beamforming in High Mobility Environment for 5G Super Wideband Transmission Using 28 GHz Band RCS2016-19 Tatsunori Obara, Yuki Inoue (NTT DOCOMO), Yuuichi Aoki (Samsung Electronics), Satoshi Suyama (NTT DOCOMO), Jaekon Lee (Samsung Electronics), Yukihiko Okumura (NTT DOCOMO)
  14:00-14:10 Break ( 10 min. )
Fri, Apr 22 PM 
14:10 - 15:50
(20) 14:10-14:35 Multiuser Parallel Transmission by Sub Array Time Domain Beamforming on Massive MIMO using Higher Frequency Bands RCS2016-20 Kazuki Maruta, Atsushi Ohta, Takuto Arai, Yushi Shirato, Satoshi Kurosaki, Tatsuhiko Iwakuni, Masataka Iizuka (NTT)
(21) 14:35-15:00 Experimental Verification of Multiuser Massive MIMO Null-Space Expansion using Measured Channel State Information RCS2016-21 Tatsuhiko Iwakuni, Kazuki Maruta, Atsushi Ohta, Yushi Shirato, Takuto Arai, Masataka Iizuka (NTT)
(22) 15:00-15:25 On Packet Loss Rate of Coded Frameless ALOHA for Massive Random Access RCS2016-22 Shun Ogata, Koji Ishibashi (Univ. Electro-Commun.)
(23) 15:25-15:50 Evaluation on Shortened TTI of Latency Reduction for LTE-Advanced Pro RCS2016-23 Yasuaki Yuda (Panasonic), Tomohumi Takata (PSNRD), Ayako Iwata, Tetsuya Yamamoto, Masayuki Hoshino (Panasonic)

Announcement for Speakers
Invited TalkEach speech will have 40 minutes for presentation and 5 minutes for discussion.
Invited LectureEach speech will have 15 minutes for presentation and 0 minutes for discussion.
General TalkEach speech will have 18 minutes for presentation and 7 minutes for discussion.
General Talk (Expressセッション)Each speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
RCS Technical Committee on Radio Communication Systems (RCS)   [Latest Schedule]
Contact Address Tomoya Tandai (Toshiba)
E-:r_- 


Last modified: 2016-04-18 21:18:06


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to RCS Schedule Page]   /  
 
 Go Top  Go Back   Prev RCS Conf / Next RCS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan